TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI SHUNT SENSOR; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Back to Search Results |
| Model Number |
CDI510H |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported to terumo cardiovascular that prior to cardiopulmonary bypass, during setup, they noticed a leakage from the shunt sensor.As per the subsidiary, during gas calibration, leakage occurred (probably from the large blue luer cap).The shunt sensor was therefore changed out.*no patient involvement.*product was changed out.*procedure was completed successfully.
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.D4 ¿ primary unique device identification (udi) number is only the di number.The pi number is not available as the lot number is unknown.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on may 16, 2025.Upon further investigation of the reported event, the following information is new and/or changed: b3 (date of event - added date) d4 (additional device information - added lot number) d9 (device availability - added date returned to manufacturer) g3 (date received by manufacturer) g6 (indication that this is a follow-up report) h2 (follow-up due to additional information) h3 (device evaluation anticipated by manufacturer) - a second follow-up will be submitted upon completion of the investigation and/or submission of new information, thus tcvs references conclusions code 11.) all available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations.Upon further investigation of the reported event, the following information is new and/or changed: g3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information and device evaluation).H3 (device evaluated by manufacturer).H6 (identification of evaluation codes 10, 11, 3331, 4210, 19).The returned sample was visually inspected upon receipt; no anomalies were noted.It was then leak tested, as received, by connecting with a calibrated manometer, submerged into a water bath, and pressurized up to 1030 mmhg and a leak was noted immediately.The large bore adapter blue cap was then loosened and re-tightened by hand.The sample was then leak tested a second time by connecting with the calibrated manometer, submerged into a water bath, and pressurized up to 1030 mmhg, and no leaks were noted.A retention sample from the same lot number was visually inspected and confirmed to have no traces of buffer on the outside of the unit or inside the pouch.The retention sample was then pressurized with air up to 1030 mmhg, submerged in a water bath, and observed for any leaks.No leaks were noted on the retention sample.The root cause for this event was determined to be the large blue vent cap for shunt sensor was not fully tightened either during setup of the circuit, or after the gas calibration.When the large blue vent cap was loosened, it had not been re-tightened fully, causing a leak from the cap.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.